# SDR TRAX200600118

- Difficulty date: April 18, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 11,371 hours, 9,615 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAPT'S FLASHLIGHT DIM.
